# SDR SWAA2025120330611

- Difficulty date: October 31, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED WL 156 BETWEEN BS 727 - 767, RBL 22, S25R IN THE AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE IAW SRM 51-40-02, & DWG 146A7500, SHEET 85, REV A.
